CSpace

Browse/Search Results:  1-10 of 13 Help

Selected(0)Clear Items/Page:    Sort:
An application of Pfaffians to multipeakons of the Novikov equation and the finite Toda lattice of BKP type 期刊论文
ADVANCES IN MATHEMATICS, 2018, 卷号: 338, 页码: 1077-1118
Authors:  Chang, Xiang-Ke;  Hu, Xing-Biao;  Li, Shi-Hao;  Zhao, Jun-Xiao
Favorite  |  View/Download:35/0  |  Submit date:2019/01/11
Multipeakons  Pfaffian  Novikov equation  Toda lattice of BKP type  
An application of Pfaffians to multipeakons of the Novikov equation and the finite Toda lattice of BKP type 期刊论文
ADVANCES IN MATHEMATICS, 2018, 卷号: 338, 页码: 1077
Authors:  Chang, Xiang-Ke;  Hu, Xing-Biao;  Li, Shi-Hao;  Zhao, Jun-Xiao
Favorite  |  View/Download:19/0  |  Submit date:2019/12/31
基于周期garch过程var的分位回归估计 期刊论文
系统科学与数学, 2017, 卷号: 37, 期号: 1, 页码: 253
Authors:  赵彪;  赵子龙;  冯牧
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Composite quantile regression estimation for P-GARCH processes 期刊论文
SCIENCE CHINA-MATHEMATICS, 2016, 卷号: 59, 期号: 5, 页码: 977-998
Authors:  Zhao Biao;  Chen Zhao;  Tao GuiPing;  Chen Min
Favorite  |  View/Download:42/0  |  Submit date:2018/07/30
composite quantile regression  periodic GARCH process  strictly periodic stationarity  strong consistency  asymptotic normality  
compositequantileregressionestimationforpgarchprocesses 期刊论文
sciencechinamathematics, 2016, 卷号: 59, 期号: 5, 页码: 977
Authors:  Zhao Biao;  Chen Zhao;  Tao Guiping;  Chen Min
Favorite  |  View/Download:28/0  |  Submit date:2020/01/10
Commutativity of Pfaffianization and Backlund Transformations: Two Differential-Difference Systems 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2009, 卷号: 78, 期号: 6, 页码: 6
Authors:  Zhao, Jun-Xiao;  Gegenhasi;  Hu, Xing-Biao
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Backlund transformation  commutativity  pfaffian  Wronskian  Grammian and soliton  
COMMUTATIVITY OF PFAFFIANIZATION AND BACKLUND TRANSFORMATIONS: THE LEZNOV LATTICE 期刊论文
JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, 2009, 卷号: 16, 期号: 2, 页码: 169-178
Authors:  Li, Chun-Xia;  Zhao, Jun-Xiao;  Hu, Xing-Biao
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
The coupled Leznov lattice  Pfaffianization  Backlund transformation  Wronskian  pfaffian  
Matrix integrals and several integrable differential-difference systems 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2006, 卷号: 75, 期号: 5, 页码: 5
Authors:  Hu, Xing-Biao;  Zhao, Jun-Xiao;  Li, Chun-Xia
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
matrix integrals  Pfaffian  Casorati determinant  two-dimensional Toda lattice  differential-difference KP equation  semi-discrete Toda lattice  
On a special two-dimensional lattice by Blaszak and Szum: pfaffianization and molecule solutions 期刊论文
JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, 2005, 卷号: 12, 页码: 316-332
Authors:  Yu, GF;  Li, CX;  Zhao, JX;  Hu, XB
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Commutativity of Pfaffianization and Backlund transformations: the KP equation 期刊论文
INVERSE PROBLEMS, 2005, 卷号: 21, 期号: 4, 页码: 1461-1472
Authors:  Hu, XB;  Zhao, JX
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30